MathSciNet Relay Station
MathSciNet bibliographic data
MR2120281 47B20 (47B37)
Curto, Raúl E.; Lee, Sang Hoon; Lee, Woo Young A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1805–1816.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement